I have reduced my citalopram gradually and am now 10 days of not taking it but can't see an end to this. How much longer will this carry on?
Hi, i'm not familiar with the "head fizzing" you mention - could you describe it? Do you hear the 'fizzing' or feel it??? Regardless, you should really have gone through the withdrawal process now, especially as you tapered from the medication. Please inform your doctor about how you are feeling. I would hope that you will loose this symptom soon!
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Prednisone -Reducing my dose but my legs are very weak and don't feel good, how long will this last?
Posted 12 May 2011 • 1 answer
Posted 7 Sep 2011 • 1 answer
Posted 27 Jun 2014 • 2 answers
Posted 22 Nov 2015 • 4 answers
Posted 2 days 4 hours ago • 0 answers